# SDR FDEA201203120888

- Difficulty date: March 12, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD HINGE BUSHING ON PIVOT HOLE REMOVED IAW CMM 20-20-07, REV 72 .  BORE MEASURED DIA 2.315" AND FOUND EXCEEDED LIMIT IAW CMM   57-44-09, REV 72 MAX ALLOWABLE, DIA 2.3135".  NEW BUSHING FABRICATED AND INSTALLED IAW STEP 10 AND 11 OF EA 1-5750-150447, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
